Welcome, Guest. Please login or register.
August 09, 2020, 07:31:56 am

Login with username, password and session length


Members
Stats
  • Total Posts: 755540
  • Total Topics: 63827
  • Online Today: 300
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 3
Guests: 233
Total: 236

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Doctor prescribed meds that don't mix. Ugh.  (Read 228 times)

0 Members and 1 Guest are viewing this topic.

Offline pozsocalguy

  • Member
  • Posts: 17
Doctor prescribed meds that don't mix. Ugh.
« on: July 11, 2020, 02:36:56 am »
So... my doc prescribed Etravirine with Prezcobix and Descovy.  The directions on the site for Etravirine (Intelence) say not to take with prezcobix, if you must, take with Darunavir boosted by norvir. It may lead to resistance with Prezcobix. (Darunavir in general can become resistant due to Etravirine)


I've been freaking out, my doctor won't return my call. Go figure. It's been four weeks. My VL was 90 and we are trying to get it <20. I was on Pifeltro before, but it just wasn't doing it. I've been hanging around in the 90-250 vl range. I'm worried I'm now going to be resistant to Darunavir and I really need to not be resistant to anything else.


I'm considering asking to be put on Prezcobix with Edurant (rilpivirine) whether or not I'm undetectable as that combo as shown to be as effective as a three drug regime and lower VL.

Anybody who is "treatment experienced" had luck with the Edurant (rilpivirine) w/ boosted Darunavir (either cobictstat or Norvir)?  It sounds almost too good to be true, but I've ready multiple studies that concluded it's a good fit for those of us with other resistances or who want to reduce pill burden, risk of toxicity, etc.

I happened to go on the site for Prezcobix ten minutes ago and see it's supposed to be taken with food. My pharmacy doesn't send papers telling you anything, no stickers, I should have looked when I started it. Ugh... so disappointed in myself that I may have blown another drug or perhaps entire class.

Just over 20 years of living with this shitty disease and I've always been very blasť about it... It's just a condition. The last two years though... So over it. Bring on the long acting injectables so I no longer have to think about pills.
« Last Edit: July 11, 2020, 02:43:07 am by pozsocalguy »
I am the libertarian, atheist, lovechild of Charles Nelson Reilly and Paul Lynde. Oh, and PS....  Madonna is EVERYTHING, Everybody else is NOTHING.

Offline harleymc

  • Member
  • Posts: 1,407
Re: Doctor prescribed meds that don't mix. Ugh.
« Reply #1 on: July 11, 2020, 08:26:41 pm »
Did your pharmacist pick up the  contraindication or did you.

Either way get a copy of your medical record and find yourself a new doctor
Good luck

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.